# SDR QXEA2017072000477

- Difficulty date: June 28, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 DAMAGED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-07-02-01, SRM 51-41-00-00-01, AND 51-42-05-02-01.
